# SDR AALA980870

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED AT FS 950B BETWEEN STRINGER 23L AND 24L.  INSTALLED DOUBLER REPAIR ON BELL FRAME AT FS 950B BETWEEN STRINGER 23L AND 24L PER SRM 51-40-3.  (M)
